SciELO - Scientific Electronic Library Online

 
vol.17 número3Right General Fractional Monotone Approximation(i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

KOSTIć, Marko. Degenerate k-regularized (C1, C2)-existence and uniqueness families. Cubo [online]. 2015, vol.17, n.3, pp.15-42. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462015000300002.

In this paper, we consider various classes of degenerate k-regularized (C1, C2)-existence and uniqueness families. The main purpose of the paper is to report how the techniques established in a joint paper of C.-G. Li, M. Li and the author [32] can be successfully applied in the analysis of a wide class of abstract degenerate multi-term fractional differential equations with Caputo derivatives.

Palavras-chave : Abstract multi-term fractional differential equations; degenerate differential equations; fractional calculus; Mittag-Leffler functions; Caputo time-fractional derivatives.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons